ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Divide-and-Correct Algorithm for Division in a Negative Base

Chakrabarti, S (1974) Divide-and-Correct Algorithm for Division in a Negative Base. In: IEEE Transactions on Computers, 23 (9). pp. 981-983.

Full text not available from this repository. (Request a copy)
Official URL: http://portal.acm.org/citation.cfm?id=1311462

Abstract

A divide-and-correct algorithm is described for multiple-precision division in the negative base number system. In this algorithm an initial quotient estimate is obtained from suitable segmented operands; this is then corrected by simple rules to arrive at the true quotient.

Item Type: Journal Article
Additional Information: Copyright 2009 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 Jan 2010 06:50
Last Modified: 28 Jan 2010 06:50
URI: http://eprints.iisc.ernet.in/id/eprint/23391

Actions (login required)

View Item View Item